# SDR SWAA2023011791583

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 68,108 hours, 40,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED RIGHT FORWARD BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
